# SDR QXEA200602263

- Difficulty date: May 10, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC: FORWARD RT EMERGENCY EXIT UPPER SECTION BOTH FWD AND AFT FRAME SILLS REQUIRE MINOR EDGE DRESSING 8 INCHES UP FROM BOTTOM EDGE.  MAINTENANCE REPAIRED IAW Q400 SRM TAS, 51-14-00-350-803 AND SRM 51-25-10-370-801.
